# SDR FDEA202009012079

- Difficulty date: September 1, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 67,357 hours, 23,763 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 831651
- Part serial: 3176
- Condition: Failed
- Location: Wing Deice
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AT FL 350 WE TURNED ON WING ANTI-ICE.  WE THEN RECEIVED A LEVEL 3 AIR MANF 1 FAIL.  ACCOMPLISHED A DECAY CHECK, IAW AMM 36-00-01-5-0.  SYSTEM PASSED DECAY CHECK.  INSPECTED PNEUMATIC FAULT MANIFOLD INDICATOR AND FOUND A FAULT BALL FOR THE LT MANIFOLD FAILURE DETECTION SWITCH (SWITCH S1-654).  REMOVED AND REPLACED LT MANIFOLD FAILURE DETECTION SWITCH MGF P/N 83165-1 S/N 3253, IAW AMM 36-23-03-4.  LEAK CHECK AND OPERATIONS CHECK GOOD.  ALSO ACCOMPLISHED AN AIR SYTEM TEST AND RTS OF PSC 1.  RAN NR 1 ENGINE, IAW JRH AND OPERATED WING ANTI ICE.  NO FAULTS NOTED AT THIS TIME.  A/C OK FOR SERVICE.
